Day 2 On Duromine :)

lilmissk8

New Member
Standard Member
Apr 10, 2013
2
0
1
Hey everyone,
My name is Kate, im 23 and I'm from New Zealand. I had been begging my doctor to give me Duromine for months after a friend recommended it to me when she had great success with it. I have been tirelessly trying to lose weight since the birth of my eldest child in 2007 but nothing has worked, it just keeps piling on :( It was really starting to depress me so after bawling my eyes out in my doctors office she gave in. I started 15mg Duromine 2 days ago. So far the only side effect I've had is headaches, I get them frequently anyhow but they have worsened from the drop in blood sugar when i'm not eating as much. I have around 30kg to lose to get to my goal. Im pretty short so my ideal weight for my height is around 54-67kg. I don't know if my doctor will give me more than a month of Duromine so i'm doing all I can to make the most of it. If anyone else has been on the 15mg for a month i'd love to know how much weight you lost? I've read lots of success stories from the 30mg but don't want to get my hopes up and expect to lose a certain amount if it's not the same on the 15mg. Sorry this is so long, i'm pretty excited to find others to share this journey with as i'm rather anxious about the whole thing =/

Height: 163cm
Start Weight: 93kg
Goal Weight: 60kg
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hello, namesake! My name is Kate too:eek:
I'm glad to welcome you here!
It is a very difficult path to go through weight loss, I know it.
So, I wish you lots of patience and good luck!

xxx
 

lilmissk8

New Member
Standard Member
Apr 10, 2013
2
0
1
Hi Kate,

I'm just looking for a bit of advice. Week 1 I lost 4kg! But im on my last day of week 2 and I've lost absolutely nothing! :(
I would've thought it was far too early for a plateau as I have a lot of weight to lose. Do you think I need to get a higher dosage or just
persevere? Its knocking my confidence a bit!

Thanks :)
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hello lilmissk8!
It's great that you've lost 4 kilos, and it's normal also that you haven't lost anything after that.
Well, not NORMAL for everyone, but happens with some people, depends on the body's characteristics.
Typically when you start taking Duro, lots of excess water comes out of the body during the first week - month. That are those kilos you lose.
The first course may differ, 1-2 months on pills. Once you do a break, your first goal must be to preserve the weight stable.
My point is: you should go on and fear nothing, I am sure your weight loss process will recover.

Good luck! ;)